# SDR DALA2016091506634

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEFT CHANNEL BS 47 AT NLG DOOR CUTOUT. THE DOOR FRAME WAS REPAIRED IAW SRM 53-10-14 FIG 201.
